# SDR UALA2011093005294

- Difficulty date: September 29, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 63,838 hours, 12,196 cycles
- Engine: Pwa PW4077
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD DRAG BRACE UPPER SPINDLE BUSHING HAS ROTATED.  A VISUAL INSPECTION HAS BEEN PERFORMED AND TORQUE STRIPE APPLIED TO BUSHING PER MM.
